Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 113, NWS Kansas City, MO

May 31, 2013Jackson County, Missouri

NWS Kansas City, MO issued this river flood warning at May 31, 2013, 6:14 AM CDT for Jackson County, Missouri. It took effect at May 31, 2013, 7:42 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 31, 2013, 6:14 AM CDT (11:14 UTC)
In effect from
May 31, 2013, 7:42 AM CDT
Expired
May 31, 2013, 10:35 AM CDT
In force
3 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 23 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Blue River (MO) at Knobtown (KBNM7).

Action stage
21 ft
Minor stage
27 ft
Moderate stage
29 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WGUS43 KEAX 311115
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
614 AM CDT FRI MAY 31 2013
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  LITTLE BLUE RIVER AT KNOBTOWN KANSAS CITY AFFECTING JACKSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC095-011114-
/O.NEW.KEAX.FL.W.0113.130531T1242Z-130601T1441Z/
/KBNM7.1.ER.130531T1242Z.130531T1400Z.130531T1441Z.NO/
614 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE BLUE RIVER AT KNOBTOWN KANSAS CITY.
* UNTIL SATURDAY MORNING.
* AT  6:09 AM FRIDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 27.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 28.0 FEET BY LATE THIS MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 28.0 FEET...BUILDINGS ALONG LITTLE BLUE ROAD IN THE LITTLE BLUE 
  COMMUNITY ARE THREATENED BY FLOODING.
* AT 27.0 FEET...LOW-LYING AREAS ADJACENT TO THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LITTLE BLUE RIVER
  KNOBTOWN KC     27   11.3   FRI 06 AM   28.0 LATE THIS MORNING

$$
1 follow-up statement
418 
WGUS83 KEAX 311535
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1035 AM CDT FRI MAY 31 2013
   
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LITTLE BLUE RIVER AT KNOBTOWN KANSAS CITY AFFECTING JACKSON 
  COUNTY.

  LITTLE BLUE RIVER NEAR LAKE CITY AFFECTING JACKSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC095-311605-
/O.CAN.KEAX.FL.W.0113.000000T0000Z-130601T1441Z/
/KBNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CDT FRI MAY 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE BLUE RIVER AT KNOBTOWN KANSAS CITY.
* AT 10:00 AM FRIDAY THE STAGE WAS 17.7 FEET. 
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  17.9 FEET LATE THIS MORNING. 


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LITTLE BLUE RIVER
  KNOBTOWN KANSA  27   17.7   FRI 10 AM   17.9 LATE THIS MORNING

$$

MOC095-311605-
/O.CAN.KEAX.FL.W.0117.000000T0000Z-130601T2203Z/
/LKCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1035 AM CDT FRI MAY 31 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE BLUE RIVER NEAR LAKE CITY.
* AT  9:45 AM FRIDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  17.0 FEET THIS AFTERNOON. 


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

LITTLE BLUE RIVER
  LAKE CITY       18   16.2   FRI 10 AM   17.0 THIS AFTERNOON

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 31, 4:11 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 31, 4:11 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 AM CDT Fri May 31 2013

.SHORT TERM...(Today and Tonight)
Issued at 410 AM CDT FRI MAY 31 2013

Convection early this morning will persist through sunrise, with the
potential for more storms again this afternoon. Environment across
eastern Kansas and northern Missouri remains somewhat stabilized
from the the excessive rain the region received Thursday, however a
speed max ejecting through the Central Plains early this morning has
brought considerable focus back to areas from central Kansas east
into west central Missouri. Moisture advection within the speed max
has proven more than sufficient to initiate thunderstorms early this
morning. Storms early this morning are elevated in nature, thanks to
the stable boundary layer, but source region for the speed max is,
and will continue to, tap MUCAPE values across southern Kansas and
Oklahoma around 3000 J/KG, with effective shear values ranging above
50 knots. This will make storms through the early morning hours
rather volatile, with large hail and torrential rain the primary
threats. Activity through sunrise will generally range between
Highway 50 and Highway 36, as this region will be the focus for
continued mass convergence as long as the speed max is moving
through. Speed max will be to veer off after sunrise, likely
allowing the storms to transit from intense thunderstorms into
widespread rain for several hours this morning, therefore the severe
thunderstorm watch in effect for parts of our forecast area this
morning only runs through 8 AM.

Thunderstorm activity from this morning will likely take much of the
morning to run its course, bringing more saturating rain to the
region. Potential for redevelopment is there for the afternoon hours
if this mornings storms dissipate quickly enough to allow for
surface destabilization later on. Storm initialization should get a
boost this afternoon as a front across eastern Nebraska into central
Kansas begins to sweep through northern Missouri as the parent
circulation across the Northern Plains begins to shift farther east.
However, focus for afternoon convection should set up a little
farther east and south, limiting the likely POPs to the southeastern
half of the outlook area, from east central Kansas through northeast
Missouri. Large hail and torrential rain continue to look like the
major threats later this afternoon into this evening.

.LONG TERM...(Saturday through Thursday)
Issued at 410 AM CDT FRI MAY 31 2013

Looking into the weekend, it finally appears that we will have a
small respite from the storms. Parent trough giving us our current
round of storms will finally transit far enough east to take the
focus off the Plains States. This presents us with a dry forecast
after any potential lingering storm activity Saturday morning fades
away. Currently, forecast looks dry through Monday, with below
normal temperatures --Sunday might not make it out of the 60s--.

Unfortunately, our forecast does not remain dry. By Monday night,
models are advertising the beginning of another round of rain as yet
another trough begins to swing out of the Pacific Northwest into the
Northern Plains, interacting with the shortwave ridge that will be
in place. Confidence is not high enough to say that next work week
will be like this past work week, but the potential looks to be
there for more excessive rainfall next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1220 AM CDT FRI MAY 31 2013

Scattered convection forming along a west-east band from central KS
into west central MO is likely the start of a convective complex that
will evolve overnight as the southerly low level jet over central KS
and OK ramps up. The 00z NAM and latest HRRR seem to have the nest
handle on the current situation and followed the general theme of
increasing convective activity into the terminals as we move into the pre-
dawn hours of Friday morning. With increasing confidence on a
convective complex forming have lowered ceilings into the MVFR
category with MVFR visibilities. Should the expected complex take
dead aim on any of the terminals the risk of IFR
ceilings/visibilities will increase...and most likely in the 10-13z
time period.

Should see convection drop off considerably by mid morning with
ceiling improving to VFR. Still the potential for late
afternoon/early evening re-development of convection but with
continued low confidence it will affect the KMCI/KMKC terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ025-057-060-
     102>105.

MO...FLASH FLOOD WATCH through this evening FOR MOZ001>008-011>017-
     020>025-028>033-037>040-043>046-053-054.

&&

SHORT TERM...Cutter
LONG TERM...Cutter
AVIATION...MJ
Hazardous weather outlook, May 31, 5:29 AM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 AM CDT FRI MAY 31 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
529 AM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THIS MORNING....AN UNSTABLE AIRMASS HAS SPREAD BACK INTO THE REGION
LEADING TO THE DEVELOPMENT OF STRONG THUNDERSTORMS ACROSS EAST
CENTRAL KANSAS INTO CENTRAL MISSOURI. WHILE THERE IS A SMALL THREAT
FOR THESE STORMS TO BECOME SEVERE WITH LARGE HAIL...THE PRIMARY
THREAT WILL BE VERY HEAVY RAINFALL. THUNDERSTORMS MAY REDEVELOP
ACROSS PARTS OF CENTRAL MISSOURI THIS AFTERNOON AND EARLY IN THE
EVENING HOURS...THOUGH SPECIFICS WITH RESPECT TO THE LOCATION WILL
DEPEND HIGHLY ON THIS MORNINGS THUNDERSTORM ACTIVITY. .ANY STORMS
THAT DO REDEVELOP LATER TODAY WILL BRING WITH THEM THREAT FOR LARGE
HAIL...DAMAGING WINDS...AND TORRENTIAL RAIN.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH THIS EVENING. THE FOCUS FOR THE HEAVIEST RAINFALL WILL BE ACROSS
AREAS GENERALLY SOUTH OF THE MISSOURI RIVER FROM EARLY THIS MORNING
THROUGH THIS EVENING. BUT RECENT HEAVY RAINFALL HAS SATURATED SOILS
ACROSS THE ENTIRE REGION AND ANY ADDITIONAL HEAVY RAINS MAY LEAD TO
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF THUNDERSTORMS WILL RETURN TO THE REGION MONDAY
NIGHT...AND IS CURRENTLY EXPECTED TO PERSIST THROUGH THURSDAY. MORE
TORRENTIAL RAIN IS LIKELY FROM STORMS NEXT WEEK...THOUGH THE THREAT
OF SEVERE WEATHER IS LESS CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON IN CENTRAL
MISSOURI. IN ADDITION...RAINFALL MEASUREMENTS...AS WELL AS OBSERVED
FLOODING REPORTS...ARE GREATLY APPRECIATED.

CUTTER

In the hours before

Special weather statement, May 31, 3:43 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 AM CDT FRI MAY 31 2013

KSZ103-104-MOZ028-029-037-310930-
CLAY MO-JACKSON MO-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
343 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...EXTREME
NORTHERN JACKSON...SOUTHERN CLAY...WYANDOTTE AND SOUTHERN
LEAVENWORTH COUNTIES UNTIL 430 AM CDT...

AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOPEKA TO
TONGANOXIE TO PARKVILLE...AND MOVING EAST AT 45 MPH.

HAIL UP TO DIME SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BASEHOR...WEATHERBY LAKE...PARKVILLE...TONGANOXIE...GLADSTONE...
  RIVERSIDE...CLAYCOMO...LIBERTY...BONNER SPRINGS...EXCELSIOR
  SPRINGS...NORTH KANSAS CITY...KANSAS CITY KANSAS...FERRELVIEW...
  PLATTE WOODS...LAKE WAUKOMIS...HOUSTON LAKE...OAKVIEW...
  NORTHMOOR...PLEASANT VALLEY AND GLENAIRE.

THESE STORMS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 5 AND 24.
  I-635 BETWEEN MILE MARKERS 5 AND 12.
  I-435 LOOP FROM MILE MARKERS 10 TO 27...36 TO 56.
  I-29 BETWEEN MILE MARKERS 0 AND 12.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3924 9516 3937 9421 3919 9425 3898 9518
TIME...MOT...LOC 0841Z 264DEG 39KT 3906 9542 3918 9475

BOOKBINDER
Local storm report, May 31, 3:56 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             GLADSTONE               39.21N 94.56W
05/31/2013  M0.75 INCH       CLAY               MO   EMERGENCY MNGR

&&

CUTTER
Local storm report, May 31, 4:20 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     HAIL             1 N MISSOURI CITY       39.25N 94.30W
05/31/2013  E0.88 INCH       CLAY               MO   TRAINED SPOTTER

&&

CUTTER
Local storm report, May 31, 4:57 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
457 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             2 NW KANSAS CITY        39.14N 94.58W
05/31/2013  M1.00 INCH       CLAY               MO   BROADCAST MEDIA

            RELAY OF REPORT OF QUATER SIZE HAIL AT MKC CHARLES
            WHEELER DOWNTOWN AIRPORT BY BROADCAST MEDIA

&&

BOOKBINDER
Local storm report, May 31, 5:08 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
508 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             3 E LIBERTY             39.24N 94.36W
05/31/2013  M1.00 INCH       CLAY               MO   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

BOOKBINDER
Special weather statement, May 31, 5:45 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT FRI MAY 31 2013

KSZ105-MOZ037-038-043-311130-
CASS MO-JACKSON MO-JOHNSON KS-LAFAYETTE MO-
545 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WESTERN LAFAYETTE...SOUTHERN JACKSON AND
NORTHWESTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 630 AM
CDT...

AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OLATHE
TO LEE'S SUMMIT...AND MOVING EAST AT 25 MPH.

A FEW POCKETS OF HAIL UP TO THE SIZE OF DIMES ARE EXPECTED WITH
THESE STORMS...ALONG WITH TORRENTIAL FLOODING RAINFALL AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LAKE LOTAWANA...LENEXA...LEAWOOD...RAYTOWN...ODESSA...OAK GROVE...
  GRAIN VALLEY...BLUE SPRINGS...LONE JACK...LAKE TAPAWINGO...
  WELLINGTON...TARSNEY LAKES...LAKE LAFAYETTE...UNITY VILLAGE...BATES
  CITY AND NAPOLEON.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 14 AND 40.
  I-35 IN KANSAS BETWEEN MILE MARKERS 214 AND 223.
  I-435 LOOP FROM MILE MARKERS 66 TO 83.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3916 9399 3914 9396 3917 9394 3893 9387
      3891 9396 3892 9411 3888 9411 3874 9479
      3874 9483 3892 9486
TIME...MOT...LOC 1044Z 249DEG 22KT 3894 9425 3885 9472

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:57 AM CDTSpecial Weather StatementEAXCass33 min
May 31, 3:12 AM CDTSpecial Weather StatementEAXJackson48 min
May 31, 3:43 AM CDTSpecial Weather StatementEAXClay47 min
May 31, 4:00 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray45 min
May 31, 4:23 AM CDTFlash Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray6 hr
May 31, 5:11 AM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette6 hr
May 31, 5:22 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Lafayette and 3 more6 hr
May 31, 5:45 AM CDTSpecial Weather StatementEAXJackson45 min
May 31, 5:52 AM CDTRiver Flood WarningEAXJackson6 hr
May 31, 6:36 AM CDTRiver Flood WarningEAXJackson7 hr
May 31, 6:43 AM CDTRiver Flood WarningEAXJackson14 hr
May 31, 7:03 AM CDTSpecial Weather StatementEAXHenry, Pettis42 min
May 31, 7:15 AM CDTRiver Flood WarningEAXJackson6 hr
May 31, 7:36 AM CDTRiver Flood WarningEAXJackson3 hr
May 31, 7:52 AM CDTRiver Flood WarningEAXPlatte27 hr
May 31, 7:54 AM CDTSevere Thunderstorm WarningEAXCooper36 min
May 31, 8:10 AM CDTAreal Flood WarningEAXCass, Cooper, Henry, Johnson, Pettis28 hr
May 31, 9:03 AM CDTFlash Flood WarningEAXCooper24 hr
May 31, 11:00 AM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette3 hr
May 31, 11:27 AM CDTFlash Flood WarningEAXCooper3 hr
May 31, 11:32 AM CDTAreal Flood WarningEAXJohnson, Lafayette, Pettis, Saline24 hr
May 31, 2:01 PM CDTAreal Flood WarningEAXCass, Jackson, Johnson, Lafayette24 hr
May 31, 2:15 PM CDTSpecial Weather StatementEAXPettis45 min
May 31, 2:28 PM CDTAreal Flood WarningEAXCooper24 hr
May 31, 3:01 PM CDTSevere Thunderstorm WarningEAXPettis44 min
May 31, 3:16 PM CDTSpecial Weather StatementEAXBates, Henry44 min
May 31, 3:26 PM CDTTornado WarningEAXBates, Henry, Johnson34 min
May 31, 3:47 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis43 min
May 31, 4:12 PM CDTSevere Thunderstorm WarningEAXBates, Cass48 min
May 31, 4:30 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis60 min
May 31, 4:33 PM CDTFlash Flood WarningEAXBates, Henry, Johnson, Pettis6 hr
May 31, 4:40 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson65 min
May 31, 5:11 PM CDTSevere Thunderstorm WarningEAXBates64 min
May 31, 5:16 PM CDTSevere Thunderstorm WarningEAXPettis29 min
May 31, 5:35 PM CDTFlash Flood WarningEAXBates6 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.